# SDR SWIA202157618

- Difficulty date: February 23, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (FUSELAGE SIDE) HAS GOUGE ON LANDS  # 1 AND # 27     (C-CHECK RO 4/21/2021)    BLENDED OUT GOUGE DAMAGE ON PAX DOOR HINGE (FUSELAGE SIDE) LANDS 1 AND 27 REF BOMBARDIER REO 670-53-21-582 REV -F 2017-08-02 REPAIR TYPE IV / ORIGINAL DIMENSION FROM TOP OF LUG TO LAND IS 0.560" REF BOMBARDIER DWG SH670-31876 REV G. DIMENSION AFTER REMOVAL OF GOUGE ON LAND #1 IS 0.591" FOR  A MATERIAL LOSS OF 0.031". DIMENSION AFTER REMOVAL OF GOUGE ON LAND #27 IS 0.618" FOR A MATERIAL LOSS OF 0.058". BOTH FOUND TO BE WITHIN ALLOWABLE LIMITS OF MAX REMOVAL OF 0.080" REF BOMBARDIER REO 670-53-21-582 REV Â€“F 2017-08-02 / COMPLIED WITH TASK CARD 51-900-1002-SKY
